# SDR CALA2013091600657

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924
- Aircraft serial: 31640
- Aircraft time: 4,166 hours, 1,512 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Poppet Valve
- Condition: Stuck
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LARGE LEAK OF FLUID NOTICED BY PAX & OTHER AIRCRAFT.  FOUND SURGE TANK POPPET VALVE STUCK OPEN.  RESET VALVE & NO FURTHER LEAKS FOUND.
